Repositorio de producción científica de la Universidad de Sevilla

On the asymptotic behaviour of a stochastic 3D Lans-Alpha model


Advanced Search
Opened Access On the asymptotic behaviour of a stochastic 3D Lans-Alpha model

Show item statistics
Export to
Author: Caraballo Garrido, Tomás
Márquez Durán, Antonio Miguel
Real Anguas, José
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2011
Published in: Applied Mathematics & Optimization, 16(3), 703-717
Document type: Article
Abstract: The long-time behaviour of a stochastic 3D LANS-® model on a bounded domain is analysed. First, we reformulate the model as an abstract problem. Next, we establish sufficient conditions ensuring the existence of stationary (steady state) solutions of this abstract nonlinear stochastic evolution equation, and study the stability properties of the model. Finally, we analyse the effects produced by stochastic perturbations in the deterministic version of the system (persistence of exponential stability as well as possible stabilisation effects produced by the noise). The general results are applied to our stochastic LANS-® system throughout the paper.
Size: 221.8Kb
Format: PDF



This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)